MAUDE Adverse Event Report: KERI MEDICAL SA Touch - CMC1 Prosthesis; TOUCH® - CMC1 Prosthesis Offset Neck 15° - 8mm - M

KERI MEDICAL SA Touch - CMC1 Prosthesis; TOUCH® - CMC1 Prosthesis Offset Neck 15° - 8mm - M
Model Number NTO158
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Metal Related Pathology (4530); Implant Pain (4561)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a total joint arthroplasty of touch cmc1 prosthesis.Subsequently, the patient underwent revision surgery, due to pain.Intraoperatively, there was evidence of significant metallosis and pe liner breakage.
 
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.Based on the available information, the incident is not attributed to a manufacturing or design defect of the specific returned device.Retrieval analysis confirmed a fracture of the liner component, with a crack propagation that extends almost the entire liner.Review of the available medical imaging identified a cup angulated, which confirms the surgeon's statement.After a thorough investigation (returned device, dhr review, complaint history review), it appears that the fracture is most likely due to the cup angulation leading to intraprosthetic conflict as per the surgeon statement.

Brand Name
Touch - CMC1 Prosthesis
Common Device Name
TOUCH® - CMC1 Prosthesis Offset Neck 15° - 8mm - M
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key50178483
Report Number3024706750-2026-00084
Device Sequence Number16098209
Product Code SFA
UDI-Device Identifier07640181160051
UDI-Public07640181160051
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNTO158
Device Catalogue NumberNTO158
Device Lot NumberX7425
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale